# SDR REXA98114

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2610 · Detection System
- Part: Control Box
- Part number: 89905202
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

AFTER TAKEOFF GOT RIGHT 'FIRE WARNING'.  COMPLIED WITH CHECKLIST AND BLEW FIRE BOTTLES, AND SHUTDOWN ENGINE.  REMOVED AND REPLACED FIRE BOTTLES.  REMOVED AND REPLACED RIGHT FIRE LOOP CONTROL BOX.  (M)
